ok, i need help. i've had ibs for soooooo long. its been real bad lately, so i went back to my gastro doc, and he said to start benefiber. i was like ok, so at night i took it, then next day at night took it again, well, i got constipated the next morning, but went somewhat. that night, i got the most severe pains on both my sides, and up my right side of my back, like above your love handles, the area was so sensitive, and it was on the left upper back too. so, i called him to tell him, he put me on this antibiotic called xifaxin, it doesn't go into your blood stream, it stays in your digestive system, well its been 3 days of taking this anit so far, and i don't feel any better. the drug is make for ecoli, for travelers diahreah. i had this prob back in january, and he gave me the same drug, and it went away. but, it seems different to me this time. my doc said last time it was a inflamation of my intestines due yo my ibs issues. so, i'm so confused. i shouldn't feel like this! i'm going to call him tomorrow and say i need to be seen. anybody ever hear or get this before?
Posts You May Be Interested In